# SDR 07FDEA00880

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 651593516
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 640, STR 3R STRINGER CLIP IS DAMAGED.  FABRICATED STRINGER CLIP, TREATED, PRIMED AND INSTALLED CLIP REF SRM 51-10-2 PG 3, SRM 51-30-2 PG 3, AND DWG 65-15935-16.  CLASSIFIED AS A MAJOR REPAIR.
